Graphs and Combinatorics

ISSN: 0911-0119 (Print) 1435-5914 (Online)


Graphs and Combinatorics is an international journal devoted to research concerning all aspects of combinatorial mathematics. In addition to original research papers, the journal also features survey articles from authors invited by the editorial board. When preparing the manuscript, please read the instructions placed in the right column of this page.

30 Volumes 117 Issues 1,721 Articles available from 1985 - 2014

Browse Volumes & Issues